# SDR PLGA000108

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BGR - FLT 4683 - BOS/PQI - CREW EXPERIENCED A SIGNIFICANT VIBRATION OF THE LT ENG WHEN GOING THRU 55 PERCENT TORQUE.  VERIFIED BY CHANGING POWER LEVER POSITION, ACCORDING TO THE ABNORMAL CHECKLIST.  THE CREW THEN FOLLOWED THEIR CHECKLIST AND SHUT DOWN THE LT ENG.  ACFT DIVERTED INTO BGR AND LANDED WITHOUT INCIDENT.  MAINT INSPECTED THE ACFT AND FOUND NO OBVIOUS DEFECTS.  AFTER REPLACEMENT OF ALL LT ENG MOUNTS, INBD MOUNT P/N 93948-11 S/N 4258, OTBD MOUNT P/N 93948-10 S/N 219, LOWER MOUNT P/N 93948-17 S/N 0984, FWD AFT MOUNT P/N 93948-41 S/N 9557, AND AFT MOUNT P/N 93948-41 S/N 9643.  MAINT PERFORMED ALL CHECKS AND ACFT RELEASED FOR TEST FLIGHT.  AFTER SUCCESSFUL COMPLETION OF THE TEST FLIGHT,  ACFT RETURNED TO
